# SDR ASOA201102331

- Difficulty date: December 2, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 19,770 hours, 13,738 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 565-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK HAS MINOR CORROSION FROM FS 565-661 IN SEVERAL PLACES.  EVALUATED RT SEAT TRACK AND FOUND TO BE OUT OF ALLOWABLE LIMITS 2 LUGS OR LANDS ARE COMPLETELY BLENDED AWAY.  REMOVED RT SIDE SIDE SEAT TRACK IAW AMM 53-00-49-000-801-A03.  INSTALLED RT NEW SEAT TRACK IAW AMM 53-00-49-400-801.
